# SDR AALA2000783

- Difficulty date: May 9, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 1852
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AT STATION 1287 BETWEEN LONGERONS L30 AND L29R.  REMOVED CORRODED SHEAR TIE AND INSTALLED REPAIR DOUBLER PER SRM 53-03 FIG 3.  (M)
